Alert archive / Florida / Special Weather Statements in 2021

Special Weather Statement, NWS Miami, FL

July 5, 2021Hendry County, Florida

NWS Miami, FL issued this special weather statement at Jul 5, 2021, 3:02 PM EDT for Hendry County, Florida. It was in force for 43 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 5, 2021, 3:02 PM EDT (19:02 UTC)
Expired
Jul 5, 2021, 3:45 PM EDT
In force
43 min
Issued by
NWS Miami, FL

County Hendry County, FL

The radar

The Miami radar (KAMX), 148 km from the middle of the area, began a volume at 19:03 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Miami, FL (KMFL), launched 12:00Z, 7.0 hours before the alert went out and 134 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Miami, FL at 12:00Z on 2021-07-05Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1257 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Miami, FL at 12:00Z on 2021-07-05The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -43 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1257 J/kg
Mixed-layer CIN
-14 J/kg
Mixed-layer LCL
894 m above ground
0-6 km bulk shear
7 kt
0-1 km storm-relative helicity
-43 m²/s²
0-3 km storm-relative helicity
-36 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

751 
WWUS82 KMFL 051902
SPSMFL

Special Weather Statement
National Weather Service Miami FL
302 PM EDT Mon Jul 5 2021
 
FLZ063-066-070-051945-
Hendry FL-Inland Collier County FL-Glades FL-
302 PM EDT Mon Jul 5 2021

...SIGNIFICANT WEATHER ADVISORY FOR NORTH CENTRAL COLLIER...NORTHERN
HENDRY AND SOUTH CENTRAL GLADES COUNTIES UNTIL 345 PM EDT...

* At 301 PM EDT, National Weather Service meteorologists were
  tracking strong thunderstorms along a line extending from near
  Clewiston to near Montura to near Felda. Movement was northwest at
  20 mph.

* Winds in excess of 45 mph and funnel clouds possible with these
  storms.

* Locations impacted include...
  Clewiston, Labelle, Moore Haven, Montura, Immokalee, Felda, Port La
  Belle, Devils Garden, Ortona, Lake Hicpochee, Keri, Harlem and Lake
  Trafford.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

These winds can down small tree limbs and branches, and blow around
unsecured small objects. Seek shelter in a safe building until the
storm passes.

Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

To report severe weather, contact your nearest law enforcement
agency. You can also share your report with NWS Miami on Facebook and
Twitter.

&&

LAT...LON 2703 8097 2698 8093 2695 8100 2689 8100
      2688 8091 2679 8082 2681 8080 2679 8079
      2667 8106 2636 8142 2646 8156 2665 8157
      2687 8129
TIME...MOT...LOC 1901Z 130DEG 16KT 2681 8092 2672 8112 2651 8141 

$$

Weinman

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Miami, FL wrote its last area forecast discussion before this special weather statement went out at Jul 5, 2:49 PM EDT, 13 minutes earlier.

Area forecast discussion, Jul 5, 2:49 PM EDT, 13 minutes before
Area Forecast Discussion
National Weather Service Miami FL
249 PM EDT Mon Jul 5 2021

.SHORT TERM...
As deep-layer moisture continues to overspread South Florida in
association with Elsa, the thermodynamic environment will become
increasingly favorable for heavy-rainfall-producing convection --
owing to tall skinny CAPE profiles, deep warm cloud layers, and
repeated rounds of showers and storms. The threat of localized flash
flooding from heavy rainfall will be greatest across metro areas
that experience repeated rounds of showers and storms, and this
seems most likely across the Gulf Coast of South Florida initially,
with the threat gradually increasing across the east coast metros
overnight owing to coastal convergence and related mesoscale ascent.

In addition, the risk of a couple tornadoes will gradually increase
across South Florida later today into tomorrow, and this risk
appears greatest across the southern and western portions of South
Florida -- where the strongest 850-mb flow will support enlarged low-
level hodographs and enhanced effective-layer storm relative
helicity supportive of isolated rotating updrafts.

As Elsa continues to track closer here is the breakdown of impacts
across South Florida:

*Flooding - Repeated rounds of heavy rainfall from showers and
thunderstorms could result in localized flash flooding across South
Florida, especially along the coastal/metro areas. Initially, this
risk will be greatest across coastal/metro Collier County, with the
risk increasing for the east coast metros during the
overnight/morning hours. With the greatest risk and higher
confidence of flash flooding being over the Southwest coast, a Flood
Watch is in effect for Collier County.

*Storm Surge - Up to 3 feet above ground level possible for portions
of coastal Mainland and Monroe and Collier Counties. This may result
in the potential for Coastal Flood Advisory for the Southwest
Florida coast.

*Wind - Sustained tropical storm force winds will be possible,
particularly along the Gulf coast and the Gulf waters. Tropical
Storm force wind gusts will be possible with squalls and rainbands
ahead of the system.

*Tornadoes - A few tornadoes will be possible with showers and
storms, with the threat gradually increasing as low-level wind
fields continue to strengthen across South Florida.

.LONG TERM...
As Elsa departs from the region, high pressure will build as Elsa
moves northward away front the area. Southerly winds will continue
to allow moisture in the wake of Elsa. Sea breeze driven convection
each afternoon. There will be the potential for frequent lightning
strikes, heavy rainfall and gusty winds. Flooding potential will be
dependent on the rainfall received from Elsa across the area. High
temperatures will be in the upper 80s and low 90s to end the week.

&&

.AVIATION(18Z TAFS)...
After a lull in convection this morning scattered showers and
thunderstorms have develop to the east of APF/Naples early this
afternoon. The next band of precipitation from Elsa is also
approaching from the south and is currently moving through the
Keys. This should arrive at TMB/MIA/OPF between 18z and 19z and
continue to move north through the afternoon. Have added a TEMPO
group at all terminals to reflect this precipitation through about
23z this afternoon. Heavier rain showers and thunderstorms will
temporarily drop visibility to MVFR and possibly IFR levels. Some
sort term AMDs may be needed.

Beyond this afternoon confidence in the timing of convection
decreases as higher resolution models differ on the timing and
placement of the next band of convection from Elsa late tonight
and then what to do with the storm once it moves closer to
Florida. Have gone with the consensus and added another TEMPO
group from around 03z to 07z tonight as the HRRR and other models
show convection along the east coast during those hours. Given
the uncertainty in specifics, but the high likelihood of
precipitation have just broad brushed TSRA beginning at 12z
Tuesday morning for all of the South Florida terminals. Later TAF
packages can further refine the timing. Winds will generally be
out of the south and southeast and begin to get gusty later on
today and into Tuesday.

&&

.MARINE...
Conditions are deteriorating across the South Florida
waters as outer rainbands and squalls begin to move towards the
region. Conditions will become especially dangerous over the Gulf
waters due to rough seas and swell associated with the storm's inner
core.

&&

.HYDROLOGY...
Tropical Storm Elsa will bring periods of heavy rainfall to the
region early this week. Storm total amounts of 2 to 4 inches are
possible, with isolated heavier amounts. The greatest heavy rain
potential should be across Southwest Florida and the Gulf coast
region starting later today into tonight. With the greatest threat
and higher confidence of rainfall over Southwest Florida a Flood
Watch has been issued for Collier County

&&

.BEACHES...
There is a high risk of rip currents for Miami-Dade and Broward
county beaches today. The risk will likely be expanded
to include the rest of Atlantic beaches and the Gulf coast.

&&

.PRELIMINARY POINT TEMPS/POPS...
Miami            79  86  79  90 /  60  70  30  40
West Kendall     77  86  78  91 /  60  70  30  40
Opa-Locka        77  86  78  90 /  50  70  30  40
Homestead        77  86  78  89 /  60  60  30  40
Fort Lauderdale  78  86  78  89 /  50  60  30  40
N Ft Lauderdale  78  86  78  89 /  50  70  30  40
Pembroke Pines   77  86  77  89 /  50  70  30  40
West Palm Beach  78  86  78  89 /  50  60  40  50
Boca Raton       78  87  78  89 /  50  60  30  40
Naples           76  85  77  90 /  70  80  50  50

&&

.MFL WATCHES/WARNINGS/ADVISORIES...
FL...Flood Watch through Tuesday evening for FLZ069-070.

     Tropical Storm Warning for FLZ069-075.

     High Rip Current Risk through Wednesday evening for FLZ172-173.

AM...Small Craft Advisory until 7 AM EDT Tuesday for AMZ630-651-671.

GM...Tropical Storm Warning for GMZ656-657-676.

&&

Tonight/Tuesday and Aviation/Marine...Kelly/Weinman
Tuesday Night through Monday...Kelly

Visit us at weather.gov/miami

Follow us on Facebook and Twitter at:
www.facebook.com/nwsmiami
www.twitter.com/nwsmiami
Hazardous weather outlook, Jul 5, 11:30 AM EDT, 3 hours 32 minutes before
Hazardous Weather Outlook for South Florida
National Weather Service Miami FL
1130 AM EDT Mon Jul 5 2021

AMZ610-630-650-651-670-671-FLZ063-066>075-168-172>174-GMZ656-657-676-
060330-
Lake Okeechobee-Biscayne Bay-
Coastal waters from Jupiter Inlet to Deerfield Beach FL out 20 NM-
Coastal waters from Deerfield Beach to Ocean Reef FL out 20 NM-
Waters from Jupiter Inlet to Deerfield Beach FL from 20 to 60 NM-
Waters from Deerfield Beach to Ocean Reef FL from 20 to 60 NM
excluding the territorial waters of Bahamas-Glades-Hendry-
Inland Palm Beach-Metro Palm Beach-Coastal Collier-Inland Collier-
Inland Broward-Metro Broward-Inland Miami-Dade-Metro Miami-Dade-
Mainland Monroe-Coastal Palm Beach-Coastal Broward-Coastal Miami-
Dade-Far South Miami-Dade-
Coastal waters from Chokoloskee to Bonita Beach FL out 20 NM-
Coastal waters from East Cape Sable to Chokoloskee FL out 20 NM-
Waters from Chokoloskee to Bonita Beach FL from 20 to 60 NM-
1130 AM EDT Mon Jul 5 2021

...Tropical Storm Elsa To Impact The Region with Multiple Hazards...

This hazardous weather outlook is for South Florida.

.DAY ONE...THIS AFTERNOON AND TONIGHT

Tropical Storm Elsa will impact the region. Gusty winds, heavy rains,
coastal flooding and a few tornadoes are possible, especially
overnight tonight.

Hazardous marine and beach conditions are expected with a high rip
current risk.

Please reference the Hurricane Local Statement from NWS Miami for
additional detailed information.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

Impact from Elsa will likely continue through mid-week. Residents
and visitors are urged to monitor updates to the forecast for Elsa,
and ensure that Hurricane preparedness plans are in place.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not anticipated, however, individual spotters
are encouraged to report high wind and flooding to the National
Weather Service forecast office in Miami.

For more information...visit the National Weather Service in
Miami website at www.weather.gov/miami.

In the hours before

Special weather statement, Jul 5, 1:26 PM EDT, 1 hour 36 minutes before
Special Weather Statement
National Weather Service Miami FL
126 PM EDT Mon Jul 5 2021

FLZ063-066-051800-
Hendry FL-Glades FL-
126 PM EDT Mon Jul 5 2021

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN HENDRY AND
SOUTHWESTERN GLADES COUNTIES UNTIL 200 PM EDT...

* At 126 PM EDT, National Weather Service meteorologists were
  tracking a strong thunderstorm near Labelle, moving northwest at 20
  mph.

* Winds in excess of 45 mph and funnel clouds possible with this
  storm.

* Locations impacted include...
  Labelle, Port La Belle and Muse.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

These winds can down small tree limbs and branches, and blow around
unsecured small objects. Seek shelter in a safe building until the
storm passes.

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

This activity was also developing in an environment favorable for the
formation of funnel clouds. Stay tuned to NOAA weather radio and
local media for additional updates and possible warnings.

&&

LAT...LON 2702 8148 2670 8129 2654 8155 2656 8157
      2695 8156
TIME...MOT...LOC 1726Z 135DEG 16KT 2669 8148

RAG
Special weather statement, Jul 5, 1:43 PM EDT, 1 hour 19 minutes before
Special Weather Statement
National Weather Service Miami FL
143 PM EDT Mon Jul 5 2021

FLZ069-070-073>075-173-174-051845-
Coastal Collier County FL-Inland Collier County FL-
Mainland Monroe FL-Metropolitan Miami Dade FL-Far South Miami-
Dade County FL-Inland Miami-Dade County FL-
Coastal Miami Dade County FL-
143 PM EDT Mon Jul 5 2021

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN COLLIER...MAINLAND
MONROE AND MIAMI-DADE COUNTIES UNTIL 245 PM EDT...

* At 142 PM EDT, National Weather Service meteorologists were
  tracking strong thunderstorms along a line extending from 6 miles
  southwest of Mahogany Hammock to 7 miles south of Royal Palm Ranger
  to near Route 1/card Sound to 19 miles southeast of Route 1/card
  Sound Road Split. Movement was northwest at 40 mph.

* Winds in excess of 45 mph and funnel clouds possible with these
  storms.

* Locations impacted include...
  Miami, Hialeah, Miami Beach, Homestead, Coral Gables, Key Biscayne,
  South Miami, Chokoloskee, Homestead Miami Speedway, Black Point,
  Homestead General Airport, Flamingo, The Redland, Turkey Point,
  Virginia Key, Everglades City, Kendall, Doral, Hialeah Gardens and
  Pinecrest.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

These winds can down small tree limbs and branches, and blow around
unsecured small objects. Seek shelter in a safe building until the
storm passes.

Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

This activity was also developing in an environment favorable for the
formation of funnel clouds. Stay tuned to NOAA weather radio and
local media for additional updates and possible warnings.

&&

LAT...LON 2530 8018 2535 8027 2520 8050 2523 8059
      2514 8066 2514 8067 2516 8065 2514 8078
      2518 8081 2514 8094 2517 8106 2535 8121
      2565 8136 2573 8134 2579 8144 2577 8153
      2584 8161 2595 8065 2581 8004
TIME...MOT...LOC 1742Z 147DEG 33KT 2528 8092 2528 8062 2519 8031 2500
8013

RAG
Special weather statement, Jul 5, 1:50 PM EDT, 1 hour 12 minutes before
Special Weather Statement
National Weather Service Miami FL
150 PM EDT Mon Jul 5 2021

FLZ063-066-051830-
Hendry FL-Glades FL-
150 PM EDT Mon Jul 5 2021

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN HENDRY AND
SOUTHWESTERN GLADES COUNTIES UNTIL 230 PM EDT...

* At 150 PM EDT, National Weather Service meteorologists were
  tracking strong thunderstorms along a line extending from near
  Palmdale to 9 miles south of Venus to Muse. Movement was northwest
  at 15 mph.

* Winds in excess of 45 mph and funnel clouds possible with these
  storms.

* Locations impacted include...
  Palmdale and Muse.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

These winds can down small tree limbs and branches, and blow around
unsecured small objects. Seek shelter in a safe building until the
storm passes.

Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

This activity was also developing in an environment favorable for the
formation of funnel clouds. Stay tuned to NOAA weather radio and
local media for additional updates and possible warnings.

&&

LAT...LON 2686 8112 2687 8134 2671 8152 2675 8157
      2703 8156 2703 8134 2704 8134 2704 8133
      2703 8133 2703 8127 2712 8127
TIME...MOT...LOC 1750Z 141DEG 12KT 2692 8125 2693 8139 2682 8152

RAG
Special weather statement, Jul 5, 2:16 PM EDT, 46 minutes before
Special Weather Statement
National Weather Service Miami FL
216 PM EDT Mon Jul 5 2021

FLZ063-066-067-069-070-051900-
Coastal Collier County FL-Hendry FL-Inland Collier County FL-
Inland Palm Beach County FL-Glades FL-
216 PM EDT Mon Jul 5 2021

...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN COLLIER...HENDRY...
WEST CENTRAL PALM BEACH AND SOUTHEAST GLADES COUNTIES UNTIL 300 PM
EDT...

* At 215 PM EDT, National Weather Service meteorologists were
  tracking strong thunderstorms along a line extending from near Lake
  Harbor to East Naples. Movement was north at 20 mph.

* Winds in excess of 45 mph and funnel clouds possible with these
  storms.

* Locations impacted include...
  Naples, Belle Glade, Clewiston, South Bay, Moore Haven, Ave Maria,
  Lake Harbor, Golden Gate Estates, Montura, Immokalee, Belle Meade,
  Orangetree, Belle Glade Camp, Golden Gate, East Naples, Lely
  Resort, Hendry Correctional, Devils Garden, Big Corkscrew Island
  and Vineyards.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

These winds can down small tree limbs and branches, and blow around
unsecured small objects. Seek shelter in a safe building until the
storm passes.

Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

This activity was also developing in an environment favorable for the
formation of funnel clouds. Stay tuned to NOAA weather radio and
local media for additional updates and possible warnings.

&&

LAT...LON 2633 8184 2632 8166 2642 8166 2642 8156
      2659 8156 2691 8101 2688 8091 2679 8082
      2687 8074 2659 8058 2596 8183
TIME...MOT...LOC 1815Z 164DEG 16KT 2662 8086 2613 8174

RAG
Special weather statement, Jul 5, 2:39 PM EDT, 23 minutes before
Special Weather Statement
National Weather Service Miami FL
239 PM EDT Mon Jul 5 2021

FLZ071>074-172>174-051945-
Inland Broward County FL-Coastal Broward County FL-
Metro Broward County FL-Metropolitan Miami Dade FL-Far South Miami-
Dade County FL-Inland Miami-Dade County FL-
Coastal Miami Dade County FL-
239 PM EDT Mon Jul 5 2021

...SIGNIFICANT WEATHER ADVISORY FOR MIAMI-DADE AND SOUTHERN BROWARD
COUNTIES UNTIL 345 PM EDT...

* At 238 PM EDT, National Weather Service meteorologists were
  tracking strong thunderstorms along a line extending from 12 miles
  southeast of Ocean Reef to 33 miles east of Fisher Island. Movement
  was north at 35 mph.

* Wind gusts of 50 to 55 mph possible with these storms.

* Locations impacted include...
  Miami, Hialeah, Fort Lauderdale, Pembroke Pines, Hollywood,
  Miramar, Pompano Beach, Davie, Miami Beach, Plantation, Sunrise,
  Homestead, Tamarac, Margate, Coral Gables, Key Biscayne, South
  Miami, Lauderdale-By-The-Sea, Surfside and Homestead General
  Airport.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

These winds can down small tree limbs and branches, and blow around
unsecured small objects. Seek shelter in a safe building until the
storm passes.

Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Persons participating in outdoor activities should seek sturdy
shelter until these storms pass. Open shelters found in parks,
beaches, or golf courses offer no protection from the dangers of
lightning.

&&

LAT...LON 2624 8009 2582 8004 2564 8008 2560 8013
      2552 8009 2530 8018 2528 8020 2535 8027
      2529 8033 2529 8039 2530 8039 2520 8050
      2522 8057 2523 8054 2523 8052 2524 8054
      2523 8059 2518 8062 2616 8069
TIME...MOT...LOC 1838Z 168DEG 30KT 2518 8015 2559 7964

RAG
Special weather statement, Jul 5, 3:02 PM EDT, 0 minutes before
Special Weather Statement
National Weather Service Miami FL
302 PM EDT Mon Jul 5 2021

FLZ063-066-070-051945-
Hendry FL-Inland Collier County FL-Glades FL-
302 PM EDT Mon Jul 5 2021

...SIGNIFICANT WEATHER ADVISORY FOR NORTH CENTRAL COLLIER...NORTHERN
HENDRY AND SOUTH CENTRAL GLADES COUNTIES UNTIL 345 PM EDT...

* At 301 PM EDT, National Weather Service meteorologists were
  tracking strong thunderstorms along a line extending from near
  Clewiston to near Montura to near Felda. Movement was northwest at
  20 mph.

* Winds in excess of 45 mph and funnel clouds possible with these
  storms.

* Locations impacted include...
  Clewiston, Labelle, Moore Haven, Montura, Immokalee, Felda, Port La
  Belle, Devils Garden, Ortona, Lake Hicpochee, Keri, Harlem and Lake
  Trafford.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

These winds can down small tree limbs and branches, and blow around
unsecured small objects. Seek shelter in a safe building until the
storm passes.

Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

To report severe weather, contact your nearest law enforcement
agency. You can also share your report with NWS Miami on Facebook and
Twitter.

&&

LAT...LON 2703 8097 2698 8093 2695 8100 2689 8100
      2688 8091 2679 8082 2681 8080 2679 8079
      2667 8106 2636 8142 2646 8156 2665 8157
      2687 8129
TIME...MOT...LOC 1901Z 130DEG 16KT 2681 8092 2672 8112 2651 8141

Weinman

The office that day

Everything else NWS Miami, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 4, 8:57 PM EDTSpecial Marine WarningMFL63 min
Jul 4, 11:07 PM EDTTropical Storm WarningMFLCollier, Monroe51 hr
Jul 5, 5:16 AM EDTRip Current StatementMFLBroward, Collier, Miami-Dade, Palm Beach63 hr
Jul 5, 10:14 AM EDTFlood WatchMFLCollier40 hr
Jul 5, 12:00 PM EDTSpecial Weather StatementMFLHendry45 min
Jul 5, 12:57 PM EDTSpecial Weather StatementMFLHendry48 min
Jul 5, 1:03 PM EDTSpecial Weather StatementMFLMiami-Dade42 min
Jul 5, 1:26 PM EDTSpecial Weather StatementMFLGlades34 min
Jul 5, 1:34 PM EDTSpecial Marine WarningMFL116 min
Jul 5, 1:43 PM EDTSpecial Weather StatementMFLMiami-Dade, Monroe62 min
Jul 5, 1:50 PM EDTSpecial Weather StatementMFLGlades40 min
Jul 5, 2:16 PM EDTSpecial Weather StatementMFLHendry44 min
Jul 5, 2:25 PM EDTSpecial Marine WarningMFL95 min
Jul 5, 2:39 PM EDTSpecial Weather StatementMFLMiami-Dade66 min
Jul 5, 3:07 PM EDTSpecial Weather StatementMFLCollier38 min
Jul 5, 3:08 PM EDTSevere Thunderstorm WarningMFLMiami-Dade52 min
Jul 5, 3:24 PM EDTSpecial Marine WarningMFL2 hr
Jul 5, 3:32 PM EDTAreal Flood AdvisoryMFLMiami-Dade3 hr
Jul 5, 3:37 PM EDTTornado WarningMFLMiami-Dade23 min
Jul 5, 3:38 PM EDTSevere Thunderstorm WarningMFLCollier44 min
Jul 5, 3:41 PM EDTSpecial Weather StatementMFLGlades49 min
Jul 5, 3:48 PM EDTSpecial Weather StatementMFLHendry57 min
Jul 5, 3:48 PM EDTSpecial Weather StatementMFLBroward42 min
Jul 5, 3:55 PM EDTSpecial Weather StatementMFLMiami-Dade35 min
Jul 5, 4:13 PM EDTSpecial Weather StatementMFLBroward47 min
Jul 5, 4:29 PM EDTSpecial Marine WarningMFL2 hr
Jul 5, 4:33 PM EDTSpecial Weather StatementMFLHendry, Palm Beach42 min
Jul 5, 4:37 PM EDTSpecial Weather StatementMFLCollier53 min
Jul 5, 4:41 PM EDTSpecial Weather StatementMFLPalm Beach94 min
Jul 5, 4:57 PM EDTSpecial Weather StatementMFLBroward63 min
Jul 5, 5:04 PM EDTSpecial Marine WarningMFL116 min
Jul 5, 5:07 PM EDTCoastal Flood AdvisoryMFLCollier, Monroe36 hr
Jul 5, 6:16 PM EDTSpecial Marine WarningMFL89 min
Jul 5, 6:21 PM EDTSpecial Weather StatementMFLGlades39 min
Jul 5, 6:57 PM EDTSpecial Marine WarningMFL33 min
Jul 5, 7:00 PM EDTSpecial Weather StatementMFLGlades45 min
Jul 5, 7:22 PM EDTSpecial Marine WarningMFL38 min
Jul 5, 7:51 PM EDTSpecial Marine WarningMFL39 min

Nearby

Special Weather Statements in Florida, 2021Every special weather statement in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.